’m Angus Dalgleish. I’m a Professor of Oncology at St. George’s, a Consultant Medical Oncologist, and I have started to notice that several of my patients have melanoma who’ve been stable with stage 4 disease, they’ve had very good immunotherapy or other treatment and I’ve been reviewing them from five to 20 years. I’ve noticed that I have now over six, possibly seven, even an eighth yesterday, who’ve clearly relapsed following the booster vaccine.
London Professor of Oncology calls for urgent stop to C19 boosters:— Robin Monotti (@robinmonotti) January 3, 2023
"As an Oncologist I Am Seeing People With Stable Cancer Rapidly Relapse After a C19 Booster"
Angus Dalgleish, Professor of Oncology at St. Georges Hospital Medical School London. pic.twitter.com/taBZpU9neL
At first we didn’t put the two together, but when a patient said, “I felt awful since the vaccine, I’ve just been drained”, they’ve described symptoms like a Long Covid, and the next thing we know, two, three weeks, couple of months later they’ve got clear evidence of relapse. And these relapses are quite aggressive. They’re not a gentle relapse. They’re relapses that are requiring systemic therapy as opposed to a little nodule that requires surgical incision.
But it’s not just this. I’m now very much aware in my own circle of many people, they haven’t got a melanoma – they’ve never had anything before – but they’ve got lumps and bumps and they’re not felling well. And two people I’ve interviewed at great length, they all put it down to feeling awful after their booster.
Please think about donating below.